Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 350403, 6 pages
http://dx.doi.org/10.1155/2015/350403
Research Article

On Modified Algorithm for Fourth-Grade Fluid

1Department of Mathematics, Heavy Industries Taxila Education City University, Taxila Cantonment, Pakistan
2Department of Mathematics, Air University, E-9, Islamabad 44000, Pakistan
3Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 17 July 2015; Revised 5 September 2015; Accepted 28 September 2015

Academic Editor: Mohsen Torabi

Copyright © 2015 Farah Jabeen Awan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Vázquez-Leal, “Rational homotopy perturbation method,” Journal of Applied Mathematics, vol. 2012, Article ID 490342, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Jalaal, M. G. Nejad, P. Jalili et al., “Homotopy perturbation method for motion of a spherical solid particle in plane couette fluid flow,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2267–2270, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. S. J. Liao, “Comparison between the homotopy analysis method and homotopy perturbation method,” Applied Mathematics and Computation, vol. 169, no. 2, pp. 1186–1194, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Ghorbani and J. S. Nadjafi, “He's homotopy perturbation method for calculating adomian polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 2, pp. 229–232, 2007. View at Google Scholar · View at Scopus
  5. J.-H. He, “Recent developments of the homotopy perturbation method recent developments of the homotopy perturbation method,” Topological Methods in Nonlinear Analysis, vol. 31, no. 2, pp. 205–209, 2008. View at Google Scholar · View at MathSciNet
  6. S. T. Mohyud-Din and M. A. Noor, “Homotopy perturbation method for solving fourth-order boundary value problems,” Mathematical Problems in Engineering, vol. 2007, Article ID 98602, 15 pages, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. S. T. Mohyud-Din and M. A. Noor, “Homotopy perturbation method for solving partial differential equations,” Zeitschrift für Naturforschung A, vol. 64, no. 3-4, pp. 157–170, 2009. View at Google Scholar · View at Scopus
  8. M. A. Noor and S. T. Mohyud-Din, “Homotopy perturbation method for solving nonlinear higher-order boundary value problems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 9, no. 4, pp. 395–408, 2008. View at Google Scholar · View at Scopus
  9. M. A. Noor and S. T. Mohyud-Din, “Homotopy perturbation method for solving sixth-order boundary value problems,” Computers and Mathematics with Applications, vol. 55, no. 12, pp. 2953–2972, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. M. A. Noor and S. T. Mohyud-Din, “Variational homotopy perturbation method for solving higher dimensional initial boundary value problems,” Mathematical Problems in Engineering, vol. 2008, Article ID 696734, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. L. Xu, “He's homotopy perturbation method for a boundary layer equation in unbounded domain,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1067–1070, 2007. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Sajid and T. Hayat, “The application of homotopy analysis method to thin film flows of a third order fluid,” Chaos, Solitons & Fractals, vol. 38, no. 2, pp. 506–515, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Sajid, M. Awais, S. Nadeem, and T. Hayat, “The influence of slip condition on thin film flow of a fourth grade fluid by the homotopy analysis method,” Computers and Mathematics with Applications, vol. 56, no. 8, pp. 2019–2026, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. R. Ellahi and M. Hameed, “Numerical analysis of steady non-newtonian flows with heat transfer analysis, MHD and nonlinear slip effects,” International Journal of Numerical Methods for Heat and Fluid Flow, vol. 22, no. 1, pp. 24–38, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. M. Sheikholeslami, R. Ellahi, M. Hassan, and S. Soleimani, “A study of natural convection heat transfer in a nanofluid filled enclosure with elliptic inner cylinder,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 24, no. 8, pp. 1906–1927, 2014. View at Publisher · View at Google Scholar
  16. M. Nawaz, A. Zeeshan, R. Ellahi, S. Abbasbandy, and S. Rashidi, “Joules and Newtonian heating effects on stagnation point flow over a stretching surface by means of genetic algorithm and Nelder-Mead method,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 25, no. 3, pp. 665–684, 2015. View at Publisher · View at Google Scholar
  17. T. Hayat, R. Ellahi, and F. M. Mahomed, “Exact solution of a thin film flow of an Oldroyd 6-constant fluid over a moving belt,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 1, pp. 133–139, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. T. Hayat, R. Ellahi, and F. M. Mahomed, “Exact solutions for Couette and Poiseuille flows for fourth grade fluids,” Acta Mechanica, vol. 188, no. 1-2, pp. 69–78, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. H. Vazquez-Leal, K. Boubaker, L. Hernandez-Martinez, and J. Huerta-Chua, “Approximation for transient of nonlinear circuits using RHPM and BPES methods,” Journal of Electrical and Computer Engineering, vol. 2013, Article ID 973813, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  20. D. D. Ganji, “The application of He's homotopy perturbation method to nonlinear equations arising in heat transfer,” Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 355, no. 4-5, pp. 337–341, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. D. D. Ganji and A. Sadighi, “Application of homotopy-perturbation and variational iteration methods to nonlinear heat transfer and porous media equations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 24–34, 2007. View at Publisher · View at Google Scholar · View at Scopus
  22. M. S. H. Chowdhury and I. Hashim, “Analytical solutions to heat transfer equations by homotopy-perturbation method revisited,” Physics Letters A: General, Atomic and Solid State Physics, vol. 372, no. 8, pp. 1240–1243, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. S. Islam, R. A. Shah, I. Ali, and N. M. Allah, “Optimal homotopy asymptotic solutions of couette and poiseuille flows of a third grade fluid with heat transfer analysis,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 11, no. 6, pp. 389–400, 2011. View at Google Scholar · View at Scopus
  24. J. Biazar, M. A. Asadi, and F. Salehi, “Rational Homotopy Perturbation Method for solving stiff systems of ordinary differential equations,” Applied Mathematical Modelling, vol. 39, no. 3-4, pp. 1291–1299, 2015. View at Publisher · View at Google Scholar · View at Scopus